# SDR REXA2016020300174

- Difficulty date: February 3, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAILS AT STRINGER 15L IS CORRODED AT MULTIPLE LOCATIONS, BETWEEN FS 669.40 - 942.  CONTINUATION CARD 81517411 OP 169.  REMOVED, FABRICATED & INSTALLED NEW SEAT RAILS FROM FS 669.40 - 908.00 IAW REO 670-53-00-343 & AMM 53-00-49-400-801.  NO CORROSION WAS FOUND.  SEE JC 81517411 OP 127 STEPS 1 - 6 FOR WORK PERFORMED.
